# SDR UALA2010041901298

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 44,943 hours, 5,500 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 801
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRE DEPARTURE CREW OBSERVED MAIN BATTERY DISCHARGE ADVISORY CAME ON SEVERAL TIMES AFTER STBY PWR TEST.  EACH TIME STANDBY POWER TEST CARRIED OUT MAIN BATTERY DISCHARGE ADVISORY WOULD COME ON AFTER TEST COMPLETED WITH ASSOCIATED DISCHARGE. BATTERY AND CHARGER REPLACED AS PRECAUTIONARY MEASURE WITH CREW REQUEST DUE CONCERNS OVER PENDING LONG SECTOR.
